# SDR DL767971198

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

1R DOOR ARMING LIGHT ON 1L F/A PANEL INOP.  RELAMPED, SYSTEM CHECKS GOOD.
